Advances in Differential Equations

On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity

Taoufik Hmidi and Sahbi Keraani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, for rough initial data.

Article information

Source
Adv. Differential Equations Volume 12, Number 4 (2007), 461-480.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867459

Mathematical Reviews number (MathSciNet)
MR2305876

Zentralblatt MATH identifier
1154.35073

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Citation

Hmidi, Taoufik; Keraani, Sahbi. On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity. Adv. Differential Equations 12 (2007), no. 4, 461--480. https://projecteuclid.org/euclid.ade/1355867459.


Export citation